A 64-year-old female asked:
Disclaimer

5 days took keflex ear ache very bad stomach burning urine taking cranberry and vitamin c started take cipro (ciprofloxacin) 5 dys yeast infect micro naz very il?

1 doctor answer
Dr. Fred Harvey
36 years experience Geriatrics
Confused: Not certain what you ask. Generally Keflex is effective for otitis. Cipro (ciprofloxacin) may also help. Probiotics will help to repopulate your gut with good bacteria that have been destroyed by the antibiotics. That may help the stomach burning.
Answered on Jun 26, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Should be fine: The symptom pattern you describe can be caused by viruses or bacteria.It emerged in spite of the Cipro, (ciprofloxacin) so we know if it is a bacteria ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Odell Still
29 years experience Family Medicine
Probiotics: Probiotics are a good, natural supplement to aid your body's immune system during this time. Other "supplements" that have beneficial properties to he ... Read More
8
8 thanks
A 23-year-old female asked:
Dr. Felicia Donald
38 years experience Obstetrics and Gynecology
Yes: Yes no problem. you could possibly develop another yeast infection after you take the cipro (ciprofloxacin) so just watch for that.
A 39-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Doctor : Are these prescribed by a doctor? Normally a UTI can easily be treated. The urine culture determines what antibiotics are the best choices.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month